MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H)

BIOMET 3I CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H)
Model Number ILPC444U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the abutment screw fractured resulting in implant removal.
 
Event or Problem Description
No further event information is available at the time of this report.
 
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).The reported device was returned for investigation.Visual evaluation of the returned abutment identified fracture at abutment screw threads.Complainant reported that the abutment screw fractured.The reported complaint was confirmed.A definitive root cause for this complaint could not be determined.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.The following sections have been updated: d4: expiration date, udi h3: device evaluated by manufacturer h6: evaluation codes h10: additional narrative.

Brand Name
CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 4MM(H)
Common Device Name
ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15083975
Report Number0001038806-2022-01119
Device Sequence Number11736688
Product Code NHA
UDI-Device Identifier00844868021049
UDI-Public(01)00844868021049(17)270228(10)2021100898
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberILPC444U
Device Catalogue NumberILPC444U
Device Lot Number2021100898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/04/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date07/22/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose